# SDR HEEA0016418

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 51509002R
- Condition: Failed
- Location: Dc Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT WILL NOT COME ON LINE.
